# SDR MWEA97049

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39240271A
- Condition: Corroded
- Location: Bs 604-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND U-CHANNEL SUPPORT FWD END FITTING CORRODED BEYOND LIMITS AT STA 604 TO 610 BETWEEN LONGERONS 29R TO 30.  MAINT FABRICATED AND INSTALLED END FITTINGS IAW SRM 51-10-04 AND 51-30.
